# SDR HNAA2022081500247

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N635HA
- Make and model: Emb EMB-145LR
- Aircraft serial: 14515
- Aircraft time: 48,959 hours, 46,343 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  635     05-51  2615962  11AUG22  PHL  CLOSE
      BIRD STRIKE ON TAKE OFF ROLL BOTH LEADING EDGES

FACT  11AUG22  09:30  PHL
            CLEANED AND PERFORMED BIRD STRIKE INSPECTION IAW EMB A45 AMM 05-50-08. NO DAMAGE NOTED AT THIS TIME. OK FOR SERVICE. -PCS-
